# SDR AALA202504162361

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 27,735 hours, 11,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: DURING CLIMB AT AROUND 1500 FEET, THE NUMBER 4 FLIGHT ATTANDENT REPORTED A HIGH VOLUME AIR RUSHING OUT AROUND AIRCRAFT RIGHT AT ROW 16 EMERGENCY EXIT, STOPPED CLIMB AT 7,000, PRESSURIZATION READ 3.2 PSI AND ZERO FEET ON CABIN PRESSURE INDICATOR. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. REMOVED DEBRIS FROM EMERGENCY EXIT DOOR PRESSURE SEAL, ACCOMPLISHED PRESSURIZATION TESTS, PER AMM 05-51-91, NO LEAKS NOTED.
